# SDR RRXA97241

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxy Regulator
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOSS OF O2 PRESS, DURING FLT.  FOUND FIRST OBSERVERS O2 REGULATOR IN EMERGENCY.  PLACED IN NORMAL, SERVICED O2 TO PROPER LIMITS.  NO LEAKS NOTED.
